# SDR CA130814004

- Difficulty date: August 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,093 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Gas Generator
- Condition: Cracked
- Part time: 12,496 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE 2 CASE CRACKED AT FUEL FLOW DIVIDER MOUNTING WELD.
